Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on commutators and singular integrals


Author: Paul S. Muhly
Journal: Proc. Amer. Math. Soc. 54 (1976), 117-121
MathSciNet review: 0394286
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A new approach to the analysis of a certain commutator equation is presented.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394286-6
Keywords: Commutator, singular integral, perturbation theory
Article copyright: © Copyright 1976 American Mathematical Society